| Model Number |
GIF-N180 |
| Medical Device Problem Code |
Connection Problem (2900)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/19/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported the gastrointestinal videoscope was not able to connect to the tower.The issue was found during setup.There was no patient involvement.
Additional Manufacturer Narrative
The investigation is ongoing.A supplemental report will be submitted when the investigation is completed or if additional information becomes available.
Event or Problem Description
No additional information received from the customer.
Additional Manufacturer Narrative
Updated fields: d9, h6, h11 the device was returned to olympus for inspection and the reported failure was confirmed.A definitive root cause could not be identified.Based on the results of the investigation, the most probable cause of the complaint is cause traced to component failure.Olympus will continue to monitor field performance for this device.